Publications by Year: 2014

Androulidakis I. Laplacians and spectrum for singular foliations. Chin. Ann. Math. Ser. B [Internet]. 2014;35(5):679-690. Publisher's VersionAbstract
The author surveys Connes’ results on the longitudinal Laplace operator along a (regular) foliation and its spectrum, and discusses their generalization to any singular foliation on a compact manifold. Namely, it is proved that the Laplacian of a singular foliation is an essentially self-adjoint operator (unbounded) and has the same spectrum in every (faithful) representation, in particular, in L 2 of the manifold and L 2 of a leaf. The author also discusses briefly the relation of the Baum-Connes assembly map with the calculation of the spectrum.
Androulidakis I, Zambon M. Holonomy transformations for singular foliations. Adv. Math. [Internet]. 2014;256:348–397. Publisher's VersionAbstract
In order to understand the linearization problem around a leaf of a singular foliation, we extend the familiar holonomy map from the case of regular foliations to the case of singular foliations. To this aim we introduce the notion of holonomy transformation. Unlike the regular case, holonomy transformations cannot be attached to classes of paths in the foliation, but rather to elements of the holonomy groupoid of the singular foliation.